# SDR HNAA2013042600235

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 44,523 hours, 51,585 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR IN FORWARD CABIN AREA.  GROUND RAN ACFT WITH ENGINE BLEEDS ON, NO DEFECTS NOTED. INSPECTED ALL OVERHEAD LIGHT FIXTURES, NO DEFECTS NOTED. INSPECTED COMPONENTS IN WARDROBE CLOSET AND AVIONICS RACK, NO DEFECTS NOTED. DISABLED COOLING FAN ABOVE WARDROBE AND ODOR DISSIPATED.
